It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


[QUOTE=s2d21]Hi I just started on the pill this month (tri-cyclen) and although it was supposed to help me with my acne it has worsened the condition by far. I can't remmber any time in my life that my face has been this bad! And I have also been reading some reviews on the pill onlinne and most of them are not good with reagrds to acne.

So I want to stop the pill and try another one. The thing is I'm currently on day 18 and I really want to stop it asap before my face gets any worse. My question is if I stop it today will I still get my period at the regular time? or will it be delayed? If so by how much? Will there be any immediate bleeding from stopping the pill?

Also if any one can recommend any birth control pills that has been good for their acne I would very much appraciate it...I can then talk to my doctor about it.

Thanks a bunch ...a quick answer is appreciated.[/QUOTE]


Usually, the acne worses before it gets better. You need to give the pill several months of use before you see improvment. As far as the "acne review," Ortho Tri-Cyclen is the ONLY pill approved by the FDA for the treatment of acne. Of course, this doesn't mean it's the only one that "works," but realize that it is approved for acne treatments.

You really should finish the pack. You don't have to, however, you'll probably have some period irregularity. You might bleed for a few weeks, or you might not get a period for several weeks.

Anyway, I advise that you continue trying the pill. The pill works in treating acne after several months of use. You're simply not giving it enough time. It's not a miracle treatment.
Diane 35 worked fantastic for me. I don't know why doctors don't prescribe this one more often for acne since that's what it was created for. They found out AFTER that it was good for birth control!

If you stop the pill now you will not be protected and you might screw up your period a wee bit. I would call the doctor and explain your situation before doing anything.
I think that Ortho Tri Cyclen was first a birth control then an acne treatment. Any acne treatment will make you get worse before it gets better. I was on the patch and my acne was improved after it got worse. I am now on the pill and I still get a breakout a month. Finish the cycle of the pills.





All times are GMT -7. The time now is 04:18 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!